# SDR AALA201707109003

- Difficulty date: July 7, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 55,907 hours, 20,863 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Debonded
- Location: Rt Wing Te Flap
- Part time: 55,903 hours, 20,862 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBONDED DOUBLER ON TRAILING EDGE FLAP TAB 137 INCHES FROM INBOARD END. REPAIRED RIGHT HAND TRAILING EDGE FLAP TAB ASSEMBLY PER AIRBUS SRM 57-53-00-300-015.  AIRCRAFT WAS GROUNDED.
